# SDR UPS804700

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 6.225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND LT WING L/E RIB AT WS 6.225 CRACKED AT THE AFT LOWER END.  MAINTENANCE FABRICATED REPAIR AND INSTALLED IAW SRM 57-2-0 AND 51-1-20D.
